# SDR AALA202001179007

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 14,207 hours, 5,360 cycles
- Engine: Iae V2533A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J, M
- Precautionary procedure: C, E

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AS TAKEOFF THRUST WAS SET WE RECEIVED AN ENG 2 FAIL, FOLLOWED BY AN IMMEDIATE RISE IN EGT. WE  CLEARED RUNWAY AND SHUTDOWN NR 2 ENGINE, RETURNED TO GATE FOR MAINTENANCE. ACCOMPLISHED EGT HARNESS/JUNCTION BOX DRY-OUT PROCEDURES PER TASK 77-21-43-350-801-B, AND ACCOMPLISHED TASK HIGH POWER ASSURANCE TEST 71-00-00-710-013-C.  ALL INDICATIONS NORMAL.
